Alert archive / Maine / Frost Advisories in 2007

Frost Advisory 13, NWS Caribou, ME

September 16, 2007Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this frost advisory at Sep 16, 2007, 3:53 AM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Sep 17, 2007, 2:00 AM EDT. It was in force for 106 min.

The area

The counties it named.

The facts

Issued
Sep 16, 2007, 3:53 AM EDT (07:53 UTC)
In effect from
Sep 17, 2007, 2:00 AM EDT
Expired
Sep 17, 2007, 3:46 AM EDT
In force
106 min
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2007-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2007-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 160753
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
353 AM EDT SUN SEP 16 2007

MEZ001>006-010-011-031-032-162000-
/O.NEW.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
353 AM EDT SUN SEP 16 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE LOWER 30S
ACROSS THE WARNING AREA TONIGHT...WITH LOCALLY COLDER READINGS
IN THE UPPER 20S. WIDESPREAD FROST WILL DEVELOP OVERNIGHT.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MEZ015>017-029-030-162000-
/O.NEW.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
353 AM EDT SUN SEP 16 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE MID 30S
ACROSS THE ADVISORY AREA TONIGHT...WITH LOCALLY COLDER READINGS
IN THE LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

NORCROSS
3 follow-up statements
000 
WWUS71 KCAR 161900
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
300 PM EDT SUN SEP 16 2007

MEZ001>006-010-011-031-032-170300-
/O.CON.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
300 PM EDT SUN SEP 16 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE LOWER 30S
ACROSS THE WARNING AREA...WITH LOCALLY COLDER READINGS IN THE
UPPER 20S TONIGHT. WIDESPREAD FROST WILL DEVELOP OVERNIGHT.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MEZ015>017-029-030-170300-
/O.CON.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
300 PM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE EXPECTED TO GENERALLY FALL INTO THE MID 30S
ACROSS THE ADVISORY AREA...WITH LOCALLY COLDER READINGS IN THE
LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

FITZSIMMONS
000 
WWUS71 KCAR 170053
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
853 PM EDT SUN SEP 16 2007

MEZ001>006-010-011-031-032-170900-
/O.CON.KCAR.FZ.W.0006.070917T0600Z-070917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
853 PM EDT SUN SEP 16 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE GENERALLY EXPECTED TO FALL INTO THE LOWER 30S
ACROSS THE WARNING AREA...WITH LOCALLY COLDER READINGS IN THE
UPPER 20S TONIGHT. WIDESPREAD FROST WILL DEVELOP OVERNIGHT.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MEZ015>017-029-030-170900-
/O.CON.KCAR.FR.Y.0013.070917T0600Z-070917T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
853 PM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

TEMPERATURES ARE GENERALLY EXPECTED TO FALL INTO THE MID 30S
ACROSS THE ADVISORY AREA...WITH LOCALLY COLDER READINGS IN THE
LOWER 30S. AREAS OF FROST WILL DEVELOP OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KHW
000 
WWUS71 KCAR 170746
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
346 AM EDT MON SEP 17 2007

MEZ001>006-010-011-031-032-170900-
/O.CAN.KCAR.FZ.W.0006.000000T0000Z-070917T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
346 AM EDT MON SEP 17 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES WILL WARM TO AROUND 40 BY 8 AM ET...ENDING THE THREAT OF
A FREEZE.

$$

MEZ015>017-029-030-170900-
/O.CAN.KCAR.FR.Y.0013.000000T0000Z-070917T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
346 AM EDT MON SEP 17 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES WILL WARM INTO THE LOWER 40S BY 8 AM EDT...ENDING THE
THREAT OF A FROST.

$$

HEWITT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at Sep 15, 7:14 PM EDT, 8 hours 39 minutes earlier.

Area forecast discussion, Sep 15, 7:14 PM EDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
714 PM EDT SAT SEP 15 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH EAST OF THE REGION EARLY TONIGHT
THEN HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD INTO THE
REGION LATER TONIGHT THROUGH SUNDAY. HIGH PRESSURE WILL THEN
REMAIN ACROSS THE AREA THROUGH MID WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
LAST OF THE SHOWERS ARE MOVING OUT OF EXTREME NE MAINE ATTM...HAVE
ADJUSTED THE GRIDS ACCORDINGLY AS IT APPEARS THE SIGNIFICANT
PRECIP HAS ENDED W/ THE COLD FRONT NOW E OF THE FA...

AS POST-FRONTAL SUBSIDENCE INCREASES ALONG WITH THE LOSS OF
DIURNAL HEATING EXPECT THE CU FIELD ACROSS SOUTHERN QUEBEC TO
GRADUALLY DIMINISH AS THIS AIRMASS TRANSITIONS INTO THE CWA
OVERNIGHT. EXPECT SKIES TO BECOME CLEAR...FIRST IN THE DOWNSLOPE
AREAS OF DOWNEAST MAINE AND ACROSS THE NORTHERN AREAS LATER
TONIGHT.

WITH A GRADIENT WIND KEEPING THE THE ATMOSPHERE MIXED EXPECT THIS
TO PRECLUDE AND FROST WHERE TEMPERATURES LOWER INTO THE 30S LATE
TONIGHT. SOME PATCHY FOG IS POSSIBLE IN THE VICINITY OF SOME
RIVERS AND LAKES BUT SHOULD BE AN ISOLATED OCCURRENCE WITH MIXING
CONTINUING TONIGHT.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
GFS ENSEMBLE MEAN, HI RES ECMWF, & SREF MEAN USED AS GUIDANCE FOR
THIS PERIOD. ALL 3 GUIDANCE INPUTS AGREE WITH THE SOLUTION OF A
STRONG AREA OF HIGH PRESSURE TO BUILD INTO THE REGION SUNDAY.  THIS
HIGH WILL BE THE DOMINANT WEATHER FEATURE THROUGH THIS PERIOD AND
BEYOND. BREEZY CONDITIONS WILL EXIST SUNDAY MORNING AS THE HIGH
WILL STILL BE WEST OF THE AREA. AS THE HIGH ESTABLISHES ITSELF OVER
THE REGION LATER SUNDAY...WINDS WILL QUICKLY SUBSIDE. WITH A WEAK
CYCLONIC FLOW ALOFT AND SOME LOW LEVEL MOISTURE IN PLACE FROM
TODAYS RAIN...WOULD EXPECT SOME DIURNAL CU TO FORM ON SUNDAY...BUT
AREAL COVERAGE SHOULD BE LIMITED.

RIDGING ALOFT WILL ARRIVE SUNDAY NIGHT RESULTING IN MOSTLY CLEAR
SKIES FOR THE REMAINDER OF THIS FORECAST PERIOD. EXPECT ANOTHER
NIGHT OF AREAS OF FROST OVER MUCH OF CENTRAL AND NORTHERN MAINE
SUNDAY NIGHT/MONDAY MORNING AND POSSIBLY MONDAY NIGHT/TUESDAY
MORNING. TEMPERATURES WILL BEGIN TO MODERATE AS WE GET ON THE WARMER
BACK SIDE OF THE HIGH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION RESULTING IN A GRADUAL
MODERATING TREND IN TEMPERATURES DURING MID WEEK. A WEAK COLD
FRONT WILL BE SOME CLOUDS TO THE REGION MAINLY THURSDAY INTO FRIDAY
THEN SLOWLY RETURN NORTH AS A WARM FRONT FRIDAY. SOME MOISTURE
OVER THE MID ATLANTIC STATES MAY REACH INTO THE REGION BY EARLY
NEXT WEEKEND.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
MVFR/IFR CIGS MAINLY OVER THE NORTHERN TAF SITES WILL IMPROVE TO
VFR CONDITIONS WITH THE PASSAGE OF THE COLD FRONT LATE THIS
AFTERNOON AND EARLY THIS EVENING. EXPECT VFR CONDITIONS ACROSS THE
REGION LATER TONIGHT THROUGH THE MIDDLE OF NEXT WEEK.

&&

.MARINE...
NEAR TERM: DEEPENING LOW PRESSURE OVER THE MARITIMES WILL PULL A
STRONG COLD FRONT THROUGH THE WATERS BY THIS EVENING. THE COMBINATION
OF A TIGHTENING PRESSURE GRADIENT AND COLD ADVECTION OVER THE
WARMER WATERS WILL MIX GUSTY NORTHWEST WINDS TO THE WATERS SURFACE
EARLY TONIGHT. EXPECT A FEW GUSTS TO REACH CLOSE TO 30 KT ESPECIALLY
AT THE C-MAN BUOYS. AN SCA REMAINS IN EFFECT FOR TONIGHT.

SHORT TERM: WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA SUNDAY
THROUGH MID WEEK.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ050.

&&

NEAR TERM...KHW
SHORT TERM...LULOFS
LONG TERM...TURNER
AVIATION...KHW
MARINE...KHW/LULOFS
Hazardous weather outlook, Sep 15, 4:56 AM EDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
456 AM EDT SAT SEP 15 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-161100-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
456 AM EDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN
MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST AND AREAS OF FREEZING TEMPERATURES ARE POSSIBLE ACROSS
THE REGION SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:53 AM EDTFreeze WarningCARAroostook, Penobscot, Piscataquis, Somerset, Washington24 hr

Nearby

Frost Advisories in Maine, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.